# SDR EIAA970117

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1820
- Part time: 79,733 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C5/D INSPECTION, FOUND FLOORBEAM UPPER CHORD CRACKED, AFT CARGO BS 1820 RBL 46-RBL 50.  FLOORBEAM UPPER CHORD REPLACED FROM RBL 40 TO RBL 60 PR SRM 51-10-01 PAGE 18.  (M)
